# SDR ABXA9700711

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 591138456
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE VERTICAL STABILIZER REAR SPAR CAPS CORRODED AT STATIONS ZRS 4, 8 AND 10.  REPAIRED VERTICAL STAB REAR SPAR CAPS IAW ABX REA D957-16873-MR.
